# SDR CHQA20140106003

- Difficulty date: January 6, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N290SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145474
- Aircraft time: 27,892 hours, 26,458 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 25,404 hours, 22,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LT OVERWING EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  REPLACED THE BULB & ALL OPERATIONS CHECKED GOOD.
